# SDR SWAA2022021508299

- Difficulty date: June 19, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 241ZF HAS PULLED FIBERS. / REMOVED MAIN CABIN FLOORBOARD 241ZF I/A/W 7737-700 SRM 53-00-50-2R-1 REV 64; SRM 53-00-50-2R-0 GENERAL REV 64.
